# SDR ASOA2015060413047

- Difficulty date: May 19, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 25,595 hours, 18,072 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9, SEAT TRACK SEGMENT BS 485-581 CORRODED SEVERAL AREAS.  LBL9 RAIL AT 485-581 IS BEYOND ALLOWABLE LIMITS IAW SRM SUP 53-41-49 & REO 670-53-00-013, REPLACE AS REQUIRED.  REMOVED AND INSTALLED NEW FABRICATED SEAT RAIL AT LBL9, FS 485-581 IAW AMM 53-00-49-000-801-A03, AMM 53-00-49-400-801-A03.  COMPLIED WITH EC/TC REO 670-53-00-343 AND REO 670-53-00-343, REV/L AS WRITTEN.
